Residues of differentials on curves
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 1 (1968) no. 1, p. 149-159
@article{ASENS_1968_4_1_1_149_0,
     author = {Tate, John},
     title = {Residues of differentials on curves},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 1},
     number = {1},
     year = {1968},
     pages = {149-159},
     doi = {10.24033/asens.1162},
     zbl = {0159.22702},
     mrnumber = {37 \#2756},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1968_4_1_1_149_0}
}
Tate, John. Residues of differentials on curves. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 1 (1968) no. 1, pp. 149-159. doi : 10.24033/asens.1162. http://www.numdam.org/item/ASENS_1968_4_1_1_149_0/